# SDR HALA2021012700012

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 29,262 hours, 68,298 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ATO-ATO/BTB: HYD L QTY LO ALERT ON T/O ROLL.  INSTALLED NR 1 EDP HYD LOW PRESSURE SWITCH LINE, PER AMM 20-10-13-911-801 AND AMM 29-34-01-000-801.  PERFORMED IDLE ENGINE NR 1 RUN LEAK TEST, PER AMM 29-00-00-863-808.  NO LEAKS NOTED.  HYD PRESS OK.  A/C OK TO CONTINUE SERVICE.
